STOP this cruel program!
After my 1st Pfizer vaccine, I developed abdominal pains, ear pressure, dizziness and vertigo. I attributed this to previous symptoms (lots of long term ear problems post Covid)
24 hours after 2nd Pfizer I developed an uncomfortable tingling sensation in the center of my chest, with the same sensation traveling to different areas of my body. I developed shaking chills, body aches, and lower back pain- unable to bend at waist. I took Tylenol and went to bed. The following day I developed jabbing, aching left chest pain. Day 4 the chest pains and other uncomfortable sensations were progressing. By evening I was getting waves of dizziness. I sat on the couch to rest and that’s when it “HIT” me. I experienced a sudden overwhelming surge of pressure across my chest to my head. My entire body had an intense rushing “electricity” vibrating from inside to out. I was struggling to breath, leaning over to catch my breath and my heart was pounding in my chest. I was shaking uncontrollably with total body tremors. I was beyond lightheaded and dizzy, my vision was fog-like, I could not think clearly or function and felt a disconnect from my body. I thought I was going to pass out. I couldn’t function to use my phone in front of me. The only thing that I can remember for certain is that I thought to myself… “So this is death.” I could barely call my sons name for help. He called 911. My BP was 180/110 and my body shook uncontrollably throughout the ambulance transport. Once monitored in the ER, the MD could see my heart rate fluctuate from 55 to over 100 within seconds along with elevated BP and ectopic beats (PVCs). Over the course of the next 4 hours the intensity of these symptoms began to subside from 10/10 to 6/10. My BP stabilized and I was discharged – diagnosed with an adverse sympathetic reaction to the vaccine. I was told it should subside. I was not offered any form of treatment and was told to follow up with a cardiologist and my PCP.
Two days later I saw a “covering” PCP who made several unprofessional comments, dismissed me and said I seemed anxious. She told me to go home, rest, and take Valium. The next 2 months were a living nightmare. I suffered 24/7 with 0-2 hours a sleep each night from the intensity of the symptoms. My BP would fluctuate from 160/110 to 90/50. The constant “electrical current” remained with varying intensity from Adrenaline surges especially with stressful stimuli. Continuous chest pain felt like a burning band of constriction and pressure, accompanied by shortness of breath. My breathing pattern felt unnatural- and was irregular especially at night. Felt like my body would not initiate breathing when entering sleep/drifting off. I would startle abruptly gasping for air. Exhalation was difficult, forced, and prolonged. Had to sit upright, could not breath lying down. My heart was POUNDING in my chest along with palpitations and runs of flutters. This all felt so out of synch it was beyond disturbing like a “ fish flopping around in my chest”. My lungs & bronchial were burning and irritated, my throat constricted with sore lumps and a hoarse voice. I could only speak a few words without being winded. I had total body paresthesia and my limbs would jerk around constantly from spasms. My feet and and sides of thighs were painful burning yet ice cold to touch, with decreased sensation, numbness, and inability to passively warm.
The list goes on and not limited to the following: Tactile hyperesthesia, muscle twitching, jerking, tremors, restless leg syndrome, altered control of body temperature- freezing cold to hot flashes. Intense head pressure, headaches, traveling sharp jabbing head pains, intense pressure behind eyes, burning dry eyes, blurred vision, new floaters, flashes of light, photophobia, balance disturbances, vertigo, tinnitus, painful ear drum, hyperacusis, memory loss, inability to concentrate, poor attention, anomia, poor verbal fluency, perseveration, tics, fatigue, loss of appetite, nausea, diarrhea, intestinal spasms, 20 pound weight loss in 1st month. bladder burning, frequent urination. itchy skin, burning mouth syndrome. For two months I dreaded the night as it meant suffering with little to no sleep and thinking I would not wake up in the morning. Thankfully an amazing PA from my hospital employee health services recognized my reaction ( there were others like me) . This Angel has helped me immensely. She connected me to an immunologist who has seen hundreds of vaccine reactions. He diagnosed me with pericarditis. Since then he has been treating me for Postural Orthostatic Tachycardia Syndrome ( POTS) my heart rate increases from 55 to 130 when standing, I become lightheaded, short of breath and near syncopal and Mast Cell Activation Syndrome. (MCAS). I suspect I may also have Small Fiber Neuropathy (SFN)
Month 3- symptoms evolved.: As some resolved or lessened, others arouse. My rib cage and joints are extremely painful, my skin feels sunburnt along with a burning painful feeling in my chest and stomach. I feel “on fire”. I have numbness and tingling from ear to mouth and lip. “ like novacaine wearing off” ( PCP won’t refer an appointment with a neurologist) have severe constipation and an inability to urinate. I get extremely exhausted but at least I am now getting some broken up sleep. ( bathroom 6 x night)
Month 4 – Improving some! Overall a decrease in intensity of lots of my symptoms. Only rare chest pains. Some issues more problematic such as POTS, constipation, abdominal pain. Total weight loss thus far 30 pounds. I’m sleeping better, and walking with husband and dog on good days. I have hope again.
Thank you for your time.